# SDR DALA2022041402620

- Difficulty date: April 14, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 61,974 hours, 8,287 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 STRONG MUSTY SMELL ON GROUND. CORRECTIVE ACTION: T/S FOUND OIL COMING OUT OF APU GENERATOR. R&R APU GENERATOR PER A330 24-23. REPLACED RT FLOW CONTROL VALVE PER A330 AMM 21-51. COMPLETED DECONTAMINATION OF THE ECS PER A330 AMM 21-00 USING APU. C/W TSM A330 21-00-00-810-801-A. NO OIL FOUND. R&R FWD CABIN RECIRCULATION FILTERS IAW A330 AMM 21-21. (8838276)
